Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An $L^p$ a priori estimate for the Tricomi equation in the upper half space
HTML articles powered by AMS MathViewer

by Jong Uhn Kim PDF
Trans. Amer. Math. Soc. 351 (1999), 4611-4628 Request permission

Abstract:

We establish an $L^{p}$ a priori estimate for the Tricomi equation. Our main tool is Mihlin’s multiplier theorem combined with well-known estimates of the Newtonian potential.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35J70, 35B45
  • Retrieve articles in all journals with MSC (1991): 35J70, 35B45
Additional Information
  • Jong Uhn Kim
  • Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061-0123
  • Email: kim@math.vt.edu
  • Received by editor(s): December 30, 1996
  • Received by editor(s) in revised form: February 10, 1998
  • Published electronically: July 19, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 4611-4628
  • MSC (1991): Primary 35J70, 35B45
  • DOI: https://doi.org/10.1090/S0002-9947-99-02349-1
  • MathSciNet review: 1615987